# SDR 02FDEA00693

- Difficulty date: September 24, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48314
- Aircraft time: 31,122 hours, 10,251 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON APPROACH, WHEN LANDING GEAR HANDLE MOVED TO EXTEND, RECEIVED ALL UNSAFE GEAR INDICATIONS ON BOTH LANDING GEAR INDICATORS AND CONFIG PAGE.  RECYCLED GEAR AND ALL INDICATIONS WERE NORMAL.  REPLACED PROXIMITY SWITCH ELECTRONICS UNIT AND TESTED GOOD IAW MD 10-30 AMM 31-71-01-2.
